# SDR CALA9600972

- Difficulty date: July 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12327
- Make and model: Boeing 7373T0
- Aircraft serial: 23457
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899321
- Condition: Inoperative
- Location: Apu
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

THE APU FIRE WARNING LIGHT ILLUMINATED DURING AN INFLIGHT START SHORTLY BEFORE TOUCHDOWN.  THE APU FIRE BOTTLE WAS DISCHARGED AND THE FIRE LIGHT EXTINGUISHED.  INSPECTION  PLACARD THE APU FIRE DETECTION SYSTEM AND FIRE EXTINGUISHER INOPERATIVE.  THE WARNING WITH FIRE BELL WAS REPEATED DURING CLIMB ON A SUBSEQUENT FLIGHT.  THE APU FIRE DETECTION CIRCUIT BREAKERS WERE PULLED, SINCE THE APU WAS ON PLACARD AND NOT OPERATING.  THE WARNING CEASED AND THE FLIGHT WAS CONTINUED WITHOUT FURTHER PROBLEM.  THE APU FIRE LOOP ELEMENT AND FIRE BOTTLE WAS REMOVED AND REPLACED.  THE APU FIRE DETECTION SYSTEM TESTED GOOD.
